Has this ever happened to anyone? I'm on a pump vacation right now and have been doing humalog/lantus for about 6 months now, and this is the first time this has happened in this amount. I was just doing my lantus injection, and I must have hit some scar tissue because when I pulled out the needle, it seemed like a bunch of lantus squirted back out. Like, a lot!
Anyway, I'm wondering if I should do another couple of units, or if I should just test more throughout the day.
Hi Dani - that happens to me every once in a while, too. For me, I think it has a lot to do with injecting at the same site too frequently (probably due to scar tissue, as you mentioned). When that happens, I usually just inject again with a few extra units of Lantus.
Cool thanks! I think I'm going to do a few units at lunch just to be safe. I've been a little on the high side anyway.
This happen to me a few time. What I do to prevent this is after I inject myself
I wait 30 seconds before I pull out the needle so the medication could spread under the skin and not leave a fresh hole for it to squirt out (back flow). or have a cotton ready to apply at the injection site.